# SDR AALA201902269010

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 77,347 hours, 9,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT AT THE L4 DOOR FAILED AN OPS TEST.  REPLACED EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-01. OPS  TEST GOOD.
